City Research Online

On the blocks of the walled Brauer algebra

Cox, A., De Visscher, M., Doty, S. and Martin, P. (2008). On the blocks of the walled Brauer algebra. Journal of Algebra, 320(1), pp. 169-212. doi: 10.1016/j.jalgebra.2008.01.026

Abstract

We determine the blocks of the walled Brauer algebra in characteristic zero. These can be described in terms of orbits of the action of a Weyl group of type A on a certain set of weights. In positive characteristic we give a linkage principle in terms of orbits of the corresponding affine Weyl group. We also classify the semisimple walled Brauer algebras in all characteristics.

Publication Type: Article
Publisher Keywords: Brauer algebras, representation theory, CENTRALIZER ALGEBRAS, CELLULAR ALGEBRAS, SCHUR ALGEBRAS, REPRESENTATIONS, CHARACTERS
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/370
[img]
Preview
PDF
Download (404kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login